Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft side-effects? DaveInSATx

Posted by francesco on April 1, 2004, at 16:15:02

In reply to Zoloft side-effects?, posted by DaveInSATx on March 30, 2004, at 22:40:53

We are on the same boat. I've just started zoloft just like you (see my Zoloft's diary). I have no night sweats so far but an almost complete lack of sexual desire ! No other side-effects though. Let me know


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[331420]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:francesco thread:330586
URL: http://www.dr-bob.org/babble/20040329/msgs/331420.html